# SDR CA951110005

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 600591407
- Condition: Failed
- Location: Battery
- Part time: 4,408 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)BATTERY CHARGER FAIL LIGHT ON DURING FLIGHT. BATTERY CHARGER FOUND FAILED.
